# SDR SWAA022146

- Difficulty date: September 15, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 25,406 hours, 22,392 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C26384
- Part serial: 2095
- Condition: Vibrates
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT VIBRATES MOMENTARILY WITH HIGH POWER SETTINGS AND/OR AERODYNAMIC LOAD.  REMOVED AND REPLACED RT ELEVATOR TAB PER MM.
